# SDR SWAA2022030164571

- Difficulty date: December 27, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 33,918 hours, 20,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tail Cone
- Condition: Delaminated
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE HAS AN AREA OF DELAMINATION ON EXTERIOR SURFACE ON LOWER R/H SIDE JUST FWD AND BELOW ACCESS PANEL / REPAIRED DAMAGE AREA IAW SRM 53-80-70-2R-1. SEE NON-ROUTINE FOR INDIVIDUAL SIGN OFFS.
